MathSciNet Relay Station
MathSciNet bibliographic data
MR151651 (27 #1635) 33.25
Arthurs, A. M.; McCarroll, R. Expansion of spherical Bessel functions in a series of Chebyshev polynomials. Math. Comp. 15 1961 159–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement